The Vestibular Migraine Community
Please read our welcome post and user support wiki!

Did anyone get worse after botox?


#1

I had botox treatment on 23rd March. My dizziness has been worse ever since and I’ve had more headaches.
The day after treatment I woke up at 4am with a splitting headache and back pain, fever, nausea and vomiting. I couldn’t sleep for more than 5 minutes at a time cos my head was so painful. I haven’t felt right since and also went on to develop a chest infection. It may have been a reaction or an awful coincidence…

Feeling down as I’ve generally heard quite positive things. I’ve felt more dizzy and headachey since I had the treatment.


#2

I always get worse after botox, but it last one 3 days and i start getting better.


#3

ah, for me I’m now in my third week of feeling weird!


#4

Hello All
I’m a newbie here but have been reading posts for quite some time as it made me feel better knowing I wasn’t alone. I have been suffering with MAV since May 2015 and like almost everyone on this site have had every test and trialled a LOT of meds. My neurologist has now decided to change tactics and I will be having my 1st round of Botox on May 18th. Im really anxious about this…my main concern is dizziness and balance problems which are there every single day but i also suffer ear and neck pain and horrible sinus pressure.

Can you tell me if your Botox treatment has helped, especialy with the dizziness. I also worried about the side effects as i’m taking a short trip to Spain 2 weeks later. Now I worry I may feel worse and my holiday been ruined.

Fingers crossed it works I have nothing to lose my journey with MAV the last 3 years has been horrendous.

Please let me know how you are all doing

Take care all

Jo xx


#5

Hi all

Just returned from my 1st round of Botox treatment with my headache specialist. It went very well and stung only a little nothing was unbearable…my partner and I asked her if my chronic daily dizziness and sinus pain were a constant migraine and she said yes. She reminded me of the cocktail of meds ive gone through the last 4 years with horrendous side effects and made me dizzier!! I have everything crossed this treatment will work and not make me feel any worse than i am already. 4 years and counting with MAV…something has got to give!!!

How are you all doing?

Keep well
Jo x


#6

Hi guys

How are you coping now post Botox injections? I am 1 week in and having increased dizziness and intermittent headache. I know its possible to feel worse before you can see any results (if any) my neurologist said at least 2 weeks! Im just taking low dose Gabapentin at the minute.

Please could you let me know if you finally start to feel better. Im going on holiday in 6 days. Hope i dont feel like this😣

Keep well

Jo xxx